×

zbMATH — the first resource for mathematics

Dimension und Schnittpunktsanzahl von Divisoren in algebraischen Funktionenkörpern. (German) Zbl 0203.53501

PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Bourbaki, N.: Elements de Mathématique XXXI. Act. Sci. Ind.1314 (1964), Algèbre commutative, chap. 7, p. 49 ff.
[2] Eichler, M.: Eine Theorie der linearen Räume über rationalen Funktionenkörpern und der Riemann-Rochsche Satz für algebraische Funktionenkörper I. Math. Annalen156, 347-377 (1964). · Zbl 0141.05003
[3] ?: Eine Theorie der linearen Räume über rationalen Funktionenkörpern und der Riemann-Rochsche Satz für algebraische Funktionenkörper II. Math. Annalen157, 261-275 (1964). · Zbl 0141.05201
[4] ?: Zur Theorie der Divisoren in algebraischen Funktionenkörpern. Arch. d. Math. XVI, 428-438 (1965). · Zbl 0139.38102
[5] Grothendieck, A.: Sur une note de Mattuck-Tate. Journ. f. d. reine u. angew. Math.200, 208-215 (1958) und die dort zitierten Arbeiten vonG. Bronowsi, W. V. D. Hodge u.B. Segre. · Zbl 0084.16904
[6] Satake, I.: OnSiegel’s modular functions. Proc. Intern. Symp. Algebraic Number Theory Tokyo and Nikko 1955, p. 107-129. Tokyo 1956.
[7] Serre, J.-P.: Faisceaux algébriques cohérent. Annals of Math.61, 197-278 (1955). · Zbl 0067.16201
[8] Waerden, B. L. van der: Moderne Algebra II, 3. Aufl. Berlin-Göttingen-Heidelberg: Springer 1955.
[9] Zariski, O.: Complete linear systems on normal varieties and a generalisation of a lemma of Enriques-Severi. Annals of Math.55, 552-592 (1952). · Zbl 0047.14803
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.